# SDR SWAA2022093050212

- Difficulty date: September 4, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550322
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS 312 LBL10 WL 208.1 AT FWD GALLEY AREA 2022-486062 / [01] TOOL USED RADIUS GAGE P/N:S167C S/N:AE-28524 DUE DATE:29/AUG/23
